Articles with primary mathematical subject classification: 11F72

Isolation of cuspidal spectrum, with application to the Gan–Gross–Prasad conjecture

Pages 519-584 by Raphaël Beuzart-Plessis, Yifeng Liu, Wei Zhang, Xinwen Zhu | From volume 194-2

On the growth of $L^2$-invariants for sequences of lattices in Lie groups

Pages 711-790 by Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet | From volume 185-3

Geometric invariants for real quadratic fields

Pages 949-990 by W. Duke, Ö. Imamoḡlu, Á. Tóth | From volume 184-3